# SDR C2XA06BT042

- Difficulty date: September 27, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 5,701 hours, 2,994 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204048
- Condition: Faulty
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CREW REPORTED, LAV SMOKE WARNING ON EICAS AND AUDIBLE ALARM, RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED LAVATORY SMOKE DETECTOR IAW EMB 145XR AMM #26-14-01.  OPS CHECKED GOOD.
